Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 7.

Article

Losada, Chaya, Scaparra, Maria Paola, Church, Richard L., Daskin, Mark S. (2012) The stochastic interdiction median problem with disruption intensity levels. Annals of Operations Research, 201 (1). pp. 345-365. ISSN 0254-5330. (doi:10.1007/s10479-012-1170-x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:29691)
Salhi, Said, Nagy, Gábor (2009) Local improvement in planar facility location using vehicle routing. Annals of Operations Research, 167 (1). pp. 287-296. ISSN 0254-5330. (doi:10.1007/s10479-007-0223-z) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22825)
Breuer, Lothar (2003) Transient and stationary distributions for the GI/G/k queue with Lebesgue-dominated inter-arrival time distribution. Queueing Systems, 45 (1). pp. 47-57. ISSN 0257-0130. (doi:10.1023/A:1025643801208) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:839)
White, G.J., MacDonald, G. (2003) Cocktails from the (Daw)n of Time - molecular line spectroscopy of the Interstellar Medium. Astrophysics and Space Science, 285 (3-4). pp. 801-824. ISSN 0004-640X. (doi:10.1023/A:1026138032755) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10929)
Breuer, Lothar (2002) An EM algorithm for Batch Markovian Arrival Processes and its comparison to a simpler estimation procedure. Annals of Operations Research, 112 (1-4). pp. 123-138. ISSN 0254-5330. (doi:10.1023/A:1020981005544) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:489)
Breuer, Lothar (2002) On Markov-additive jump processes. Queueing Systems, 40 (1). pp. 75-91. ISSN 0257-0130. (doi:10.1023/A:1017996413769) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:490)
Breuer, Lothar (2001) The Periodic BMAP/PH/c Queue. Queueing Systems, 38 (1). pp. 67-76. ISSN 0257-0130. (doi:10.1023/A:1010872128919) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:4036)
This list was generated on Mon Sep 27 02:16:22 2021 BST.